# SDR CALA2017111304058

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,228 hours, 29,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU  DISPLAYED AFTER EMERGENCY LIGHT TEST. TESTED AFT LEFT EPSU. TEST INDICATED A FAULT. REPLACED THE BATTERY PACK IAW AMM 25-23-45-000-003-A,  CHECKED OK.
